# SDR MWEA070160

- Difficulty date: July 20, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N916ME
- Make and model: Boeing 717-200
- Aircraft serial: 55178
- Aircraft time: 10,955 hours, 5,954 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Motor
- Part number: 846D1007
- Condition: Inoperative
- Location: Primary Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM IS WORKING INTERMITTENTLY.  REMOVED AND REPLACED PRIMARY TRIM MOTOR.
